# SDR SIMA202007243004

- Difficulty date: July 23, 2020
- Submitted: July 24, 2020
- Operation: Air carrier
- Aircraft: N282NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000810
- Aircraft time: 2,428 hours, 1,514 cycles
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Condition: Low
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CLIMBING PAST 10000 FT EICAS ADVISORY HYD 3 LO QTY W/RESERVOIR AT 18% AND NOMAL PRESSURE.QTY DROPPED CONTINOUSLY TO 0 AT FL 280 STILL 3000 PSI.TAXIING BACK TO GATE EICAS CAUTION HYD 3 LO PRESSURE. COMPLIED W/QRH PROCEDURE.NO EMRGENCY DECLARED."TRANSFERRED TO NRWC 082-DFW-00475"-C/A-INFO NOTED BY MTX.
